MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT IPTH; IMMULITE 2000 INTACT IPTH

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 INTACT IPTH; IMMULITE 2000 INTACT IPTH
Model Number IMMULITE 2000
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) visited the customer site.Both immulite 2000 instruments were evaluated and cse performed a total service visit on both systems.The cse inspected and tested the probe level sense, sample and reagent motor locations, tube lifter positions, shaker bar height, and dilution well mix speed.Both systems are performing within manufacturing specifications.The cause of the discordant falsely low results on the immulite 2000 intact pth assay when using kit lot 332 and 333 is unknown.Siemens is investigating the issue.Mdr's # 2432235-2018-00427 was also filed for the same issue.
 
Event or Problem Description
A discordant falsely low result (below reference range of the assay ) was obtained on a patient sample for intact parathyroid (ipth) assay on an immulite 2000 (instrument 1) instrument when using ipth kit lot 332.The initial result obtained on instrument 1 was reported to the physician(s) and questioned.The sample was then repeated on another immulite 2000 instrument (instrument 2) in the same laboratory twice using ipth kit lot 333 and the result was still low (below reference range of the assay).The result obtained on instrument 2 was not reported to the physician(s).The sample was then tested on an alternate non-siemens platform and the result was within the reference range of that assay.The customer is unclear what the true expected result is but has indicated that the physician(s) expected a result higher than the result on instrument 1.There were no previous ipth results on this patient sample.The customer has indicated that quality control samples recovered within specifications on the day the discordant result(s) were obtained on both the immulite 2000 instruments, and that the sample was frozen in between testing on the instrument(s).There are no reports of patient intervention or adverse health consequences due to the discordant falsely low ipth result.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00428 was filed on 15-nov-2018.Additional information (08-nov-2019): siemen's investigation has determined that the immulite 2000 / immulite 2000 xpi intact parathyroid hormone (ipth) assay kit lots 329, 331, 333, and 334 were performing within manufacturers specifications during the shelf life of the product.Statistical analysis between the kits lots demonstrated a statistically relevant agreement with an overlap in the confidence intervals.There has been no statistical evidence indicating a kit lot bias and data shows agreement between the kit lots.In addition an in depth statistical analysis was carried out using 75 different kit lots and 80 patient samples.The data generated fell within the historic assay performance, is performing within the expected precision, and within manufacturer specifications.The ipth assay is performing as intended.Mdr's # 2432235-2018-00427_s1 was also filed for the same issue.

Brand Name
IMMULITE 2000 INTACT IPTH
Common Device Name
IMMULITE 2000 INTACT IPTH
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key8074739
Report Number2432235-2018-00428
Device Sequence Number19236483
Product Code CEW
UDI-Device Identifier00630414961910
UDI-Public00630414961910
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000
Device Lot Number333
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1